I have this rash that only seems to linger on my knee and upper leg, on my elbow and upper arm. It is blotchy and raised. I have been treating it with temovate, but all that seems to do is make it move to another patch of skin. It iches only when I think about it or when it get warmed up, like when I am driving and the sun hits it. I am 40 yrs old, and never had anything like this before. Any suggestions?
It sounds to me as though you are describing the typical pattern of eczema. This shows itself as patches of dry itchy skin which respond to cortisone creams like a one you're using, but reappear nearby. It's tempting to look for reasons-soap, detergent, stress, food, and so on-but the connection never really works.
As long as you can make the spots go way with Temovate, that's what you should do (except on the face, where Temovate is too strong.) Often, the spots just stop coming as often or at all, all by themselves.
Sorry, but there's little I can tell you, if doctors who have seen you in person don't know. Sometimes the best diagnostic test is time -- apply Sarna lotion (OTC) to help the itch, and wait it out. You'd be surprised how many strange itches go away on their own, and we never do know . . . .
My girlfriend has what doctors call folliculitis on both legs. The itching is very sevre. She has had this for about ten years. The steroid creams (temovate, etc.) had worked initially but now she is immune to them. She has taken oral steroids also. None of these treatments ever alleveated the condition completely. Now that she is immune to all of the treatments, do you know of any treaments (hair removal, etc.) that might work. Her itcj=hing and stinging becomes so sevre that it brings her to tears. She is 22 and in desperate need of an answer for this condition. Please respond.
I have a small red place on my upper arm in the bend of the
elbow. It is only about the size of a milimeter across and 2
milimeters down. It does not itch but it has been there for about two weeks. What is it and what can I do to treat it.
i have a rash on both of my legs. it started 5 days ago, on the calves of my legs and has progressed to my upper thighs. it really itches. my dermotologist was at a loss as to what it is and prescribed me a regimen of steroids. it began as a bumps and spread into red blotches and finally a solid red pigment of the skin in the affected area. help! has anyone heard of such a thing and if so, how long will it last?
i have been experiencing small red bumps in my upper leg near my groin. when i try to squeeze these bumps, they do not "pop" like pimples but they release a fleshy white center. when i pull this out the sore bleeds fairly heavy. i think it is starting to spread. can you help me identify the problem/
All of these symptoms, the itchyness, red bumps (and some white bumps), that get inflamed and pitted, enlarged, leaving red scarring sounds too too familiar. My 15 yr old daughter has the exact same thing. We've been to 3, yup, 3 derms, none of which know what it is or what causes this. She has had cortezone injections in the individual spots as well as muscular cortezone injections to no avail. None of the biopsies showed anything other than infected hair follicles. On the advice of one derm, I took her to an allerlgist, who wants her to have a blood test to see if anything is amiss. We're going tomorrow for the test, but if nothing shows up, I'm really afraid my daughter will loose all hope....and I don't blame her. To hear "We simply don't know what it is" is just _not_ an option any more. Needless to say, the psychological effect on her self esteem and confidence are taking it's toll. There has to be an answer to what causes this and a definitive cure. If anyone has any ideas, I'm open for suggestions.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST